MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM
Model Number METRIX AIR
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/13/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product not yet returned for evaluation.Most likely underlying root cause: mlc-20-user's test strip had poor storage (kitchen) (b)(4).
 
Event or Problem Description
Consumer reported complaint for high blood glucose test results.The customer is concerned with test results from results obtained of 308, 282 and 206 mg/dl.The customer's expected fasting blood glucose test result range is 130 - 150 mg/dl.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.Customer stated that she is using alcohol pads to cleanse finger before testing; customer was advised of proper testing technique.The product is not stored according to specification and is stored in the kitchen.The test strip lot manufacturer's expiration date is 10/24/2018 and open vial date is (b)(6) 2017.Customer had another unopened bottle of test strips with a different lot number.Back to back blood test during the call on (b)(6) 2017 was performed non-fasting using this different lot number of test strips and produced test results of 224 mg/dl and 202 mg/dl using truemetrix air meter.Lot number was not provided at time of call, attempted to contact customer to obtain and voicemail was left.The meter memory was reviewed for previous test result history: result 1 : 308 mg/dl date: (b)(6) time: 10:13am fasting, result 2 : 282 mg/dl date: (b)(6) time: 8:44am fasting , result 3 : 206 mg/dl date: (b)(6) time: 7:30am fasting, result 4 : 137 mg/dl date: (b)(6) time: 4:52am fasting, result 5 : 124 mg/dl date: (b)(6) time: 2:34am fasting.

Brand Name
METRIX AIR
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key6999753
Report Number1000113657-2017-01903
Device Sequence Number1299220
Product Code NBW
UDI-Device Identifier00021292007010
UDI-Public(01)00021292007010
Combination Product (Y/N)N
Initial Reporter StateOH
PMA/510(K) Number
K150052
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 11/03/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/24/2018
Device Model NumberMETRIX AIR
Device Catalogue NumberREA4H01-01
Device Lot NumberMU2444
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/13/2017
Initial Report FDA Received Date11/03/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1